# SDR SWAA2017081115569

- Difficulty date: August 4, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-7
- Aircraft serial: 30035
- Aircraft time: 40,446 hours, 27,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY BIN LIGHT INOP AT ROW 16.  RELAMPED LIGHT PER AMM.
